# SDR UALA2010061402063

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 34,116 hours, 4,184 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19C EMERGENCY LIGHT INOP.   RELAMPED, OP CHECKS GOOD.
